# SDR AALA951161

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46702
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RT SIDE OF SERVICE CENTER INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR AT RT SIDE OF SERVICE CENTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
